MAUDE Adverse Event Report: EXACTECH, INC. MDLR RVS RMR 46MM CNLTD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. MDLR RVS RMR 46MM CNLTD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 321-35-46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that while reaming the glenoid, it fractured off the square piece that attaches to the tri drive.Rep believes the tech did not fully seat the reamer on the tri drive and when he started reaming.Nothing was damaged on the patients end.No fragments, parts or pieces fell into the patient.It fractured outside the 81 y/o male patient and from the tri drive connection piece most distal.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Device is returning.
 
Additional Manufacturer Narrative
(h3) the broken cannulated reamer reported may have been due to incomplete seating of the reamer on the tri-driver prior to use, which led to fracturing of the reamer post during reaming.Section h11: the following sections have corrected information: (h6) component code: 912, post.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury, nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
MDLR RVS RMR 46MM CNLTD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15409929
Report Number1038671-2022-01096
Device Sequence Number12167563
Product Code JXH
UDI-Device Identifier10885862087829
UDI-Public10885862087829
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321-35-46
Device Catalogue Number321-35-46
Device Lot Number133341008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer02/20/2023
02/03/2026
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date03/03/2023
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient Age80 YR
Patient SexMale